# SDR UIEA2019030403460

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,692 hours, 22,866 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 8C167
- Part serial: 5189
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOGBOOK ITEM: FUEL MIGRATION TO CENTER TANK 2000 LBS ON DESCENT.( REMOVED AND REPLACED R/W AUX MANIFOLD DRAIN CHECK VALVE. PERFORMED LEAK CHECK, LEAK CHECK GOOD. NO LEAKS NOTED IAW AMM 28-21-05 AND 28-11-02. )
